# SDR GUU2005F00026

- Difficulty date: June 7, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Engine: Pwa PW118
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, DETECTED CONDENSATION AND POSSIBLE SMOKE IN THE COCKPIT AND CABIN WITH PASSENGER SMOKE ALARM GOING OFF.  RETURNED TO DEPARTURE, LANDED WITHIN INCIDENT.  INSPECTED AIRCRAFT AIR CONDITIONING PACKS AND ENGINE FOR LEAKS.  NO LEAKS DETECTED.  GROUND RUN OPERATIONAL CHECK NORMAL. (K)
